# SDR SWAA2024091738134

- Difficulty date: September 15, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 61,972 hours, 37,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT F/A EMERGENCY LIGHT SW GUARD IS LOOSE<[01] ADJUSTED SPRING ON GUARD REF AMM 25-25-11
